# SDR ASMF202110011

- Difficulty date: August 14, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- Aircraft time: 22,183 hours, 2,685 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A LIGHTNING STRIKE ON FUSELAGE SKIN. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION PHASE 1A, LEVEL EXAMINATION AND PHASE 1B AND II, GENERAL VISUAL INSPECTION AND SYSTEM COMPONENTS IAW AMM DMC-B-787-A-05-51-19-00A-311A-A, DETECTING THE RESIN WITH 3.250” LENGTH AND 1.281” WIDE OF FIBER GLASS SKIN DEGRADED ON RH WING INBOARD FLAP UPPER SKIN TRAILING EDGE TO 32" OF OUTBOARD EDGE STA WS 620.70; UT INSPECTION ON DAMAGED AREA AND SURROUNDINGS WAS PERFORMED IAW B787-A-57-53-01-01A-661A-A, NDTM PART 4 51-00-02/-03; A SURFACE FINISH WAS REMOVED IAW SRM B787-A-51-23-00A-010A-A; A DETAIL VISUAL INSPECTION WAS PERFORMED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0338 STEPS 2 AND 3, FOUND MISSING FIBERGLASS AND EXPOSED CARBON FIBERS; A MOISTURE WAS REMOVED IAW SRM B787-A-51-23-01-03A-010A-A, PARAGRAPH 6; A PERMANENTLY SEAL AS CATEGORY A WAS PERFORMED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0338-02B; A REPAIR AREA WAS PAINTED IAW DMC-B787-A-57-00-00-02A-257A-A, ALL CORRECT.
